# SDR AALA202512237648

- Difficulty date: October 31, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 68,115 hours, 32,720 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK SHEAR PLATE STR 23 L BTW FR69 AND FR70 AT AFT GALLEY AREA L=0.976 INCH. MAINTENANCE REPLACED SHEAR PLATE LOCATED BTW FR69 AND FR70 STR23 LEFT AT AFT GALLEY AREA IAW A319 SRM 51-42-11-801 AND DWG D53474180.
